Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
125 Doctors are Online

Cramp and pain in between belly button and under breast bone. Feeling nauseas and low appetite. Suggestion?

Hi, I ve been getting crampy/ spasm pains between my belly button and under my breast bone. It s been going on 2 months now and despite tests haven t been given any clear indication as to what it may be. The last few days it s felt like a grinding sensation, the meds I was on haven t been helping so they where changed and they still don t feel to be working. I m totally exhausted from the pain, feel nauseous or else vomit and my appetite is limited.
Asked On : Tue, 1 Jan 2013
Answers:  1 Views:  161
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
you have upper abdominal pain, nausea and loss of appetite..
there are two possibilities i can think off.. acid peptic disease and viral hepatitis..
see you physician for the examination, investigation and treatment..
get CBC, ultrasound examination, LFT, and upper GI endoscopy..
and management depends of the reports..
all the very best..
Answered: Sat, 3 Aug 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor